# SDR ASOA201101558

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 16,893 hours, 14,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM CRACKED IN WEB OTBD OF RBL 9.  THIS DISCREPANCY AND THE AFT J-ANGLES ON JOB 8784121, OP 159 IS BEING REPAIRED AS ONE IAW REO 601R-53-11-926.
